MAUDE Adverse Event Report: EDWARDS LIFESCIENCES TRUWAVE/ VAMP PLUS; PRESSURE MONITORING SET

EDWARDS LIFESCIENCES TRUWAVE/ VAMP PLUS; PRESSURE MONITORING SET
Model Number PXVPL0031
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during use that there was a discrepancy between the a line and arm cuff with the truwave with vamp plus.They re zeroed the a line and did a square wave test.There was no patient injury.No other information was provided.
 
Additional Manufacturer Narrative
The device is anticipated to be returned for evaluation but has not yet been received.A supplemental report will be forthcoming when the investigation is completed.A device history record review was unable to be completed as the lot number is unknown.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
The device was not returned for evaluation and the lot number was not provided thus a device history record was not reviewed.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.

Brand Name
TRUWAVE/ VAMP PLUS
Common Device Name
PRESSURE MONITORING SET
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
one edwards way
irvine, CA 92614
MDR Report Key21104931
Report Number2015691-2025-00154
Device Sequence Number7947391
Product Code DXO
UDI-Device Identifier00690103197693
UDI-Public00690103197693
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K141495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVPL0031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown